Raw Rash on Ankles, Clear Fluid, Blister Like Bumps
I've had this rash which has been persisting for a few months now. I've gone to urgent care twice for it. The first time they gave me a steroid cream to use on it - which made me break out in even worse hives.These hives were all up and down my legs and inner thighs. I stopped using it and went back to urgent care. This time they gave me an antihistamine and a steroid pill. I was on both for 5 days and by the 5th day it seemed to calm down a bit, but when my prescriptions were up it came back full blown.
I'm a horse trainer and riding instructor and I wear boots almost daily with socks that go up to a tad above my ankles. At first I thought maybe it was an allergic reaction to the lining in my boots so I stopped wearing them and bought a new pair but it's done nothing to help it.
The rash is insanely itchy and all over there are what feel like little pin head sized blisters that when get popped have clear fluid inside. At first the area was swollen and itchy now it's just itchy really red in color with the skin being dry and "scaly".
Image of my actual ankle: http://i56.tinypic.com/v4qyq9.jpg (it looks like this on both of them)
Did you ever get a correct diagnosis of what caused this rash. I had a small 3/4 inch by 2 inch rash under my ankle that looks exactly like yours does in the photo (now). It started out small and itchy but has spread and even has kind of a busted blister streak in the center of all the redness. Did you get rid of it on your own and if so what did you use. If not, what was the diagnosis and medical treatment?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.